Stochastical Approximation of Convex Bodies.

C. Buchta; J. Müller; Tichy R.F.

Mathematische Annalen (1985)

  • Volume: 271, page 225-236
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Buchta, C., Müller, J., and R.F., Tichy. "Stochastical Approximation of Convex Bodies.." Mathematische Annalen 271 (1985): 225-236. <>.

author = {Buchta, C., Müller, J., R.F., Tichy},
journal = {Mathematische Annalen},
keywords = {convex hull; random polytope},
pages = {225-236},
title = {Stochastical Approximation of Convex Bodies.},
url = {},
volume = {271},
year = {1985},

AU - Buchta, C.
AU - Müller, J.
AU - R.F., Tichy
TI - Stochastical Approximation of Convex Bodies.
JO - Mathematische Annalen
PY - 1985
VL - 271
SP - 225
EP - 236
KW - convex hull; random polytope
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.